# SDR CALA2025072806965

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: SR544195A06201
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON SPIGOT LOWER FITTING HAS CORROSION.   REMOVED AND REPLACED NR 2 PYLON SPIGOT BEARING LOWER FITTING IAW SRM 54-51-12-300-002.  REMOVED AND REPLACED #2 PYLON SPIGOT BEARING LOWER FITTING IAW SRM 54-51-12-300-002.
